# SDR IPXA2019030239612

- Difficulty date: February 10, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: NCA608097N
- Part serial: OAO208
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CARGO DOOR AFT DOOR PAN IS GOUGED AND CRACKED AT STA. Z=30.00 TO Z=40.00. REPAIRED CRACKED MAIN CARGO DOOR AFT PAN IAW EA 011-5230-01-A7638 REV. I/R AND EO MD11-5230-71788-A. (MAJOR)
